# SDR QXEA200300753

- Difficulty date: June 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,605 hours, 3,790 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P135C
- Condition: Odor
- Location: Apu Bay
- Part time: 4,218 hours, 48 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI-SUP-ON FLIGHT NUMBER 2424, BURNING OIL SMELL DETECTED DURING CLIMB. OIL SMELL DISSIPATED AFTER APU SHUTDOWN. VISUALLY INSPECTED APU EXHUAST & INTAKE. NO DEFECTS NOTED. GROUND RAN APU. SLIGHT OIL SMELL WHEN FIRST STARTED. REMOVED ND REPLACED APU. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
